RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1967, Volume 177, Number 6, Pages 1289–1291 (Mi dan33548)  

MATHEMATICS

A contribution to the theory of iteration processes

G. I. Chandirov

S. M. Kirov Azerbaidzhan State University

Full text: PDF file (478 kB)

Bibliographic databases:
Presented: А. Н. Тихонов
Received: 30.01.1967

Citation: G. I. Chandirov, “A contribution to the theory of iteration processes”, Dokl. Akad. Nauk SSSR, 177:6 (1967), 1289–1291

Citation in format AMSBIB
\Bibitem{Cha67}
\by G.~I.~Chandirov
\paper A contribution to the theory of iteration processes
\jour Dokl. Akad. Nauk SSSR
\yr 1967
\vol 177
\issue 6
\pages 1289--1291
\mathnet{http://mi.mathnet.ru/dan33548}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0229382}
\zmath{https://zbmath.org/?q=an:0196.17301}


Linking options:
  • http://mi.mathnet.ru/eng/dan33548
  • http://mi.mathnet.ru/eng/dan/v177/i6/p1289

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:27
    Full text:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019